# SDR AALA20121108007

- Difficulty date: November 8, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 47,285 hours, 6,143 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 2J INOPERATIVE.  REPLACED LAMP FOR SEAT 2J EMERGENCY LIGHT.  OPS CHECK NORMAL.
